# SDR LR7A2022072003191

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 59,985 hours, 35,307 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ballscrew
- Part number: 8430M4
- Part serial: 06020059
- Condition: Binding
- Location: Lh Mlg
- Part time: 9,881 hours, 5,314 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT LEFT GEAR FAILED TO EXTEND , MANUALLY EXTENDED WITH THE HAND CRANK.  EMERGENCY DECLARED / REPLACED LEFT HAND AFT MLG BALLSCREW IAW SMP 581 32-30.    LP 49481
